# SDR SWAA2024072403312

- Difficulty date: June 19, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDS NOTED ON INNER SURFACE OF PANEL 193AR<[01] REPAIRED DISBONDS ON INNER SURFACE OF PANEL 193AR IAW SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11;[02] VERIFIED
